# SDR FE5F200500003

- Difficulty date: November 1, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: B8023
- Make and model: Doug MD 83
- Aircraft serial: 49952
- Aircraft time: 34,808 hours, 36,670 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 188.5-194.5 R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C12 CHECK, PERFORMING THE TASK 0314 AND CPCP CARD 16-57301, AT RT WING REAR SPAR LOWER FOUND 6 X 1 INCH MAX D=0.150 INCH CORROSION AT XRS=188.5 TO 194.5.  REQUEST BOEING ASSISTANCE AND IAW BOEING'S RESPONSE REPAIR THE CORROSION AREA.  MANUFACTURE ISSUED FAA FORM 8100-9, AND APPROVED REPAIR PROCESS IAW ENGINEER COMMITTED EO-MD80-57-0095 REPAIRED.
